MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY; FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY; FOLEY CATHETER
Catalog Number 319214A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-test in the operating room, after injecting the foley catheter sterile water, water could not be removed.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the pretest in the operating room, after injecting the foley catheter sterile water, water could not be removed.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There is no allegation against a bd product but on a component in the tray.This report is being submitted as additional information.The reported event is confirmed other.Received (3) photo samples.Verified material number 119314.Received (3) photo samples.Verified material number 119314and lot number ngjy4783.Photo 2 shows asymmetrical balloon might be due to the inadequate inflation.Therefore, no new pr number needed.The condition of the affected catheter could not be confirmed because only photos were provided for the investigation.Functional testing was not possible based solely on these photos.Received a 3 way temp sensing catheter with cut portion of inlet tubing and a straight tipped syringe.Visual inspection noted that the balloon was inflated prior to the start of the evaluation.Deflated balloon passively using the returned syringe with no cuffing noted.This sample was tested for "difficult to deflate".Catheter balloon was inflated with 10ml methylene blue solution (3 drops 1 percent aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Attempted to deflate balloon passively using the returned syringe and only 3ml could be withdrawn.Using the inhouse luer lok syringe, deflated balloon in 01min35sec with no cuffing noted, returning 10ml of solution.The complaint is against the syringe.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23278728
Report Number1018233-2025-09088
Device Sequence Number15642069
Product Code MJC
UDI-Device Identifier00801741040153
UDI-Public(01)00801741040153(11)241220(17)291219(10)NGJY4783
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319214A
Device Lot NumberNGJY4783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown